# SDR 03FDEA00594

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TAIL CONE MOST AFT MAIN FRAME LT SIDE FOUND WITH CRACK. FWD TAIL CONE MOST AFT MAIN FRAME LH SIDE CRACK REPAIRED AS PER DWG.   AKC7539 AND SRM 53-00-01, VOL.II.
